# SDR 9721919952

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Engine: Pwa JT8D9
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59585701
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING TAXI THE RIGHT ENGINE FIRE WARNING SYSTEM ILLUMINATED.  CREW SHUT DOWN THE RIGHT ENGINE AND FIRED BOTH BOTTLES. NO FIRE HAD OCCURRED.  MAINTENANCE REPLACED THE RIGHT ENGINE FIRE LOOP AND BOTH FIRE BOTTLES.  OPERATIONAL CHECK OK.
